# SDR DALA1209030668

- Difficulty date: February 11, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Dented
- Location: Bs 1420 S28l-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CREASED AT SHEAR TIES 3 PLACES STA 1420 FROM S28L - 29R.  FABRICATED AND REPLACED SHEAR TIES IAW SRM 53-00-01 REPAIR 11 PG 201 FIG 201.
